# SDR SIMA202003032004

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 36,870 hours, 31,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK EXTERNAL EMERGENCY LIGHT RH UPPER FAIRING DID NOT FUNCTION-C/A-REMOVED AND REPLACED  EXTERNAL EMERGENCY LIGHT RH UPPER FAIRING LAMP  IAW EMB AMM 35-50-10
